# SDR SWAA2023021603723

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 35,812 hours, 16,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON LOWER PORTION OF ELECTRICAL GROUND POWER RECEPTACLE DOOR SURROUND<[01] UPDATE MEASUREMENTS;[02] PERFORMED HFEC INSPECTION OF DAMAGED AREA PER B737 NDT MANUAL 51-00-00 PROCEDURE 23. NO DEFECTS NOTED;[03] PERFORMED REPAIR TO LOWER PORTION OF ELECTRICAL GROUND POWER RECEPTACLE DOOR SURROUND PER SRM 53-10-15-2R-4 ZONE 2 ALTERNATIVE 2
